| Model Number |
305C225 |
| Medical Device Problem Code |
Perivalvular Leak (1457)
| Health Effect - Clinical Codes |
Aortic Valve Stenosis (1717); Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
02/10/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 11 months post implant of this 25mm bioprosthetic aortic valve, it was explanted and replaced with a 27mm non-medtronic bioprosthetic valve.The reason for the replacement was reported as severe aortic stenosis and a "large paravalvular leak".No additional adverse patient effects were reported.